# SDR ASOA04645

- Difficulty date: August 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT WHEEL WELL BATT RIB ASSEMBLIES AT WS 53.60 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT AND RIGHT WHEEL WELL BATT RIB ASSEMBLIES AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
